# SDR YENA20110626284

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 24,669 hours, 8,674 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 562 FLL-SWF, ON GROUND MAINTENANCE CHECK FOUND FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARK SYS INCANDESCENT LIGHTING SYSTEM INOP.  THE TECHNICIAN FOUND CONNECTOR 7260VCA OFF OF RECEPTACLE 7261VCA AT WALL SEAT LOC 7A.  SECURED CONNECTOR AND OPS CHECK GOOD.
